Economics at your fingertips  

Strict concavity of the value function for a family of dynamic accumulation models

Eugenio Bobenrieth (), Juan Bobenrieth () and Brian Wright ()
Additional contact information
Juan Bobenrieth: Departamento de Matemática, Universidad del Bío-Bío, Concepción,

No 02-2008, Working Papers from Departamento de Economía, Universidad de Concepción

Abstract: We prove the strict concavity of the value function for liquidity-constrained saving or storage models with possibly responsive effort, possibly unbounded marginal utility, and i.i.d. disturbances. Thus we furnish a foundation for empirical estimation of homogeneous Markov processes for consumption,or marginal value.

Keywords: : Consumption; saving; strict concavity; value function. (search for similar items in EconPapers)
Date: 2008
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Journal Article: Strict Concavity of the Value Function for a Family of Dynamic Accumulation Models (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Working Papers from Departamento de Economía, Universidad de Concepción Contact information at EDIRC.
Bibliographic data for series maintained by Ronald Sepulveda ().

Page updated 2020-08-05
Handle: RePEc:cnc:wpaper:02-2008